# SDR LR7A2014080900480

- Difficulty date: October 14, 2014
- Submitted: October 15, 2014
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 62,185 hours, 30,253 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Channel
- Part number: 3397266R
- Condition: Cracked
- Location: Bulkhead
- Component: Bulkhead, Lkheed
- Component part number: 339726
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-1 INSPECTION, FOUND RIGHT AFT BS 836 BULKHEAD CHANNEL CRACKED AT WL 195, RBL 82.  REPAIRED IAW SMP 583, FIGURE 51-140-19, NR 2010.
